MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajem.2015.04.062

Медицинская библиотека · The American journal of emergency medicine · 2015

Ranolazine overdose-induced seizures.

Akil Nour, Bottei Edward, Kamath Sameer

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ranolazine is a new anti-anginal medication that was approved by the US Food and Drug Administration (FDA) in 2006 for patients with symptomatic chronic angina despite optimized therapy. This paper presents a case report of a fifteen year old male patient admitted to the pediatric intensive care unit after ranolazine overdose ingestion. He had recurrent new onset seizures that are most likely due to ranolazine overdose. Seizures have never been reported with ranolazine use or abuse.

Для цитирования: Akil Nour, Bottei Edward, Kamath Sameer. Ranolazine overdose-induced seizures.. The American journal of emergency medicine. 2015. DOI: 10.1016/j.ajem.2015.04.062.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.